A 30-year-old member asked:
can children get high off of hycodan (hydrocodone)?
1 doctor answer • 3 doctors weighed in
Family Medicine 14 years experience
Absolutely. : It's very important to keep adult meds away from kids and teens. Hycodan (hydrocodone) contains a narcotic that when ingested could give a "high", but it could also make people feel sick, nauseated, faint, groggy, have shallow breathing. Used over a long period of time, people get dependent, meaning they get withdrawal symptoms when stopping. It's a medicine to be used with caution.
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.